# SDR ASAA2014051207780

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 5,001 hours, 1,605 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF WILL NOT TRANSMIT.  TUNING TONE OCCURS (PTT) AFTER FREQ SELECTION BUT DOES NOT TRANSMIT AFTER TUNING.  ACFT GROUNDED.
